# SDR CA190603010

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6001020428
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER ATTACH ANGLE FOR BATT RIB RHS AT WS48.30 WAS FOUND TO BE CRACKED. (TC# 20190603010)
